MAUDE Adverse Event Report: RESPIRONICS, INC. ELEGENCE NEBULIZER; NEBULIZER SYSTEM, NON-HEATED

RESPIRONICS, INC. ELEGENCE NEBULIZER; NEBULIZER SYSTEM, NON-HEATED
Model Number 1100312
Medical Device Problem Codes Contamination (1120); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer became aware of a user of an essence nebulizer alleging that the device has a weak compressor and is not dispensing any rx.There was no report of serious harm or injury.The device was returned to the manufacturer's service center for evaluation.During the evaluation of the device, the manufacturer confirmed that the motor was weak, faulty (no aerosol) and not dispensing the medication.There was also contamination, white powder like talc like substance due to customer misuse.The unit was scrapped.The manufacturer concludes that the complaint was confirmed.
 
Additional Manufacturer Narrative
The manufacturer previously reported they became aware of a user of an essence nebulizer alleging that the device has a weak compressor and is not dispensing any rx.There was no report of serious harm or injury.The device was returned to the manufacturer's service center for evaluation.During the evaluation of the device, the manufacturer confirmed that the motor was weak, faulty (no aerosol) and not dispensing the medication.There was also contamination, white powder like talc like substance due to customer misuse.The unit was scrapped.The manufacturer concludes that the complaint was confirmed.**udi related data quality updates only** the udi in section d4 was previously reported in the incorrect format.The udi information has been updated to the correct format.

Brand Name
ELEGENCE NEBULIZER
Common Device Name
NEBULIZER SYSTEM, NON-HEATED
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key17910409
Report Number2518422-2023-25783
Device Sequence Number15112314
Product Code BTI
UDI-Device Identifier00383730001821
UDI-Public(01)00383730001821
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K042655
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1100312
Device Catalogue Number1100312
Device Lot Number180929
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2023
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/10/2023
Supplement Date Received by Manufacturer05/10/2023
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown